It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 Showing 41 - 60 of 163 for concerta tics. (0.002 seconds)


Tics?
May 2, 2006
... Hi, I was facinated to read about your tics, my son is 14, he has just come off his medication, before he started concerta, he had the blinking tic, then when he started his medication he then started the noises in his throat, then it was pushing his lips out, he didn't take his medicine when he was off school, so after a long break it would start all over again. He has been... (15 replies)
... Sorry - I should have told you that clonidiine and catapress are the same medication. It's just that the oral form is very short-acting. The patch form provides continuous release of the same med for a long period of time. Some kids can't tolerate the patch due to skin irritation but it was never an issue for my son. That was the first and only med that we used for tics.... (8 replies)
... Thank you so much for your reply. I'm trying to find out everything I can about the tics and drugs to help control them.I can't find any info on the catapress patches. Do you know what the drug name is that is in it? ... (8 replies)

... Praying for you that the tics disappear soon! ... (8 replies)
... A conversation with Molly's speech therapist was interesting... Molly is more focused one-on-one for her. Much more fluent, talkative, self initiating conversation, assertive. In a small speech group she is right on with the topic, engaged with the group, sometimes interrupting and frequently implusive, sometimes too implusive, sometimes too talkative BUT engaged. This... (5 replies)
... My son has been on Concerta for years and has done well. He did have tics. Every few months they would change though and at age 9 he was able to control them. ... (3 replies)
... It is possible that another med might not affect your 9 year old as bad. My son is on Concerta and has small tics, but he might also have tourrettes. He has had small ticks before the meds. ... (3 replies)
... So she put him on Concerta 18mg, he has had an improvement in his impulsive behaviors and not having the non compliance issues we had before. Homework time goes much easier now as well. ... (3 replies)
... dose made the ticks even worse and more noticible. that is why we cut back. next week we see the pdoc and are going to stop the Vyvanse. There is medication for tics but how far do you want to go? ... (10 replies)
... We tried adderall before and it wasn't good for him. Several bad tics and he was losing too much weight. He is a very small boy to begin with. So far so good with the concerta change. I know its early though. He does do counseling. ... (17 replies)
... Yes, I agree with index, it could also simply be Concerta induced tics, but since it started since the Risperdal, I wondered if it was that drug instead. ... (11 replies)
... Burnt out mom, I am no doctor. I just know that something was severly wrong with my child for quite some time. We were also told our son had O.D.D., O.C.D. and tics popped up with taking Adderall. He had this weird neck rolling thing he did, it seemed to be countless. ... (3 replies)
... was on Concerta 36mg for a little over a year and over the past month he has developed body tics. ... (6 replies)
... hi jennita my niece recently went on concerta for adhd and my sister wanted me to research it do you know if it is a narcotic or not thanks jennita luv kelleigh :angel: :wave: (7 replies)
... My 10 yo was diagnosed with mild adhd 2 years ago. Two evaluations came out negative. The one requested by his school came out mild. We don't want to medicate. School strongly suggested it. Our son has been on lowest dosage of Concerta. We took him off for summer but now he is doing these nervous things where he has to touch things twice, turn around and look behind him, first... (10 replies)
Motor tics
Feb 8, 2012
... My 13 year old son has been suffering from a motor tic where he stretches his arm behind his head and pulls on his neck, constantly. He is on Intuniv but I do not see any real results. He was on ADHD medication (Concerta, Ritalin, Adderall) since he was about 5 but we took him off about 6 months ago. Any suggestions on how to alleviate his tic? (3 replies)
... about him im hoping that by the next to weeks i will have some answers from the phsychologist and the doctor too and maybe she will ajust the meds. i think the tics are a effect from meds i did ask the doctor last time i saw her if the meds could be doing it and she said she felt not.... ... (15 replies)
... Ritalin has been known in some cases to exacerbate tics in children who have the predisposition to develop these. ... (15 replies)
... Doc said any of the over the counter pain relievers would be okay for me. They shouldn't cause any problem... just make the headache go away :) The heart racing and such is normal in the beginning. I seldom get that anymore. I just had to adjust to the meds. I also take Welbutrin for the moodiness and "crashes". Possible option you could discuss with you doc? Tics are... (4 replies)
Tics?
May 21, 2006
... You can still treat AD(H)D with stimulants. The less severe stims would be Concerta (for most) and Adderall. As well, sometimes AD's (Anti Depressants) can be used to treat AD(H)D symptoms. SGH (15 replies)




Pages: 1 2 3 4 5 6 7 8

All times are GMT -7. The time now is 01:12 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!